PLEASE NOTE we have a MAX 1 bottle per customer on this line.There is a admin charge of 30p if we have to refund any amounts greater then 1 bottle.
Day Nurse Liquid is for the symptomatic relief of colds and flu. Helps make shivers, aches and pains, blocked or runny nose and tickly coughs less dominant.
Adults: 20ml every 4 hours as necessary. Maximum 80ml in 24 hours. Children 6-12 years: 10ml every 4 hours as necessary. Maximum 40ml in 24 hours. Not recommended under 6 years except on medical advice. You should make sure that you carefully read all product packaging and labels prior to use.
Do not take with any other cold or decongestant products or other paracetamol containing products or with alcohol. Consult your doctor before taking this medicine if you are under the care of your doctor or receiving prescribed medicines or are pregnant or if symptoms persist.
Orange Liquid containing in 20ml: Paracetamol 1000mg, Pseudoephedrine Hydrochlorise 60mg and Pholcodine 10mg.
Paracetamol is usually well tolerated however skin rashes and other allergic reactions occur occasionally with paracetamol. Side effects with Phenylpropanolamine are rare but may cause sleep disturbance, increased heart beat, skin rash, dry mouth, nose or throat or difficulty in passing urine. Rarely hallucinations have been reported. Side effects are not common with Dextromethorphan and when they occur are usually mild. Occasionally dizziness, upset stomach, nausea or vomiting may occur. If you are concerned stop taking the product and consult your pharmacist.